# SDR QXEA200701628

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,636 hours, 16,953 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SMF - ON FLIGHT 2240, LIGHT BUMPING WAS ASSOCIATED WITH TAXI SPEED.  AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE INSPECTED MAIN AND NOSE GEAR TIRES AND AREA.  NO ABNORMAL NOISES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
